Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 878–886 (Mi zvmmf2052)  

This article is cited in 1 scientific paper (total in 1 paper)

Heat propagation in a planar zero-momentum turbulent wake

V. N. Grebenev

Novosibirsk

Full text: PDF file (1169 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 854–861

Bibliographic databases:
UDC: 517.958:531.35
MSC: Primary 76D25; Secondary 76F99, 80A20
Received: 01.12.1995
Revised: 23.07.1996

Citation: V. N. Grebenev, “Heat propagation in a planar zero-momentum turbulent wake”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 878–886; Comput. Math. Math. Phys., 37:7 (1997), 854–861

Citation in format AMSBIB
\Bibitem{Gre97}
\by V.~N.~Grebenev
\paper Heat propagation in a planar zero-momentum turbulent wake
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 878--886
\mathnet{http://mi.mathnet.ru/zvmmf2052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471700}
\zmath{https://zbmath.org/?q=an:0972.76023}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 854--861


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2052
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p878

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grebenev V.N., “Far plane turbulent wake dynamics”, Russian J Numer Anal Math Modelling, 17:2 (2002), 135–143  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:187
    Full text:56
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021